# SDR COEA2017032603805

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 22,730 hours, 26,993 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Module
- Part number: C1464402
- Part serial: 340
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW RECEIVED A NR 2 SINGLE CHANNEL CAUTION.   CREW ELECTED TO RETURN TO DEPARTURE.  NO EMERGENCY DECLARED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.   MAINTENACE REPLACED THE PROPELLER VALVE MODULE. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
